MathSciNet Relay Station
MathSciNet bibliographic data
MR1090408 58G17 (32C16 32F40 35A20)
Trépreau, J.-M. Sur la propagation des singularités dans les variétés CR. (French) [On the propagation of singularities in CR manifolds] Bull. Soc. Math. France 118 (1990), no. 4, 403–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement